Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vortex rings: existence and asymptotic estimates
HTML articles powered by AMS MathViewer

by Avner Friedman and Bruce Turkington PDF
Trans. Amer. Math. Soc. 268 (1981), 1-37 Request permission

Abstract:

The existence of a family of steady vortex rings is established by a variational principle. Further, the asymptotic behavior of the solutions is obtained for limiting values of an appropriate parameter $\lambda$; as $\lambda \to \infty$ the vortex ring tends to a torus whose cross-section is an infinitesimal disc.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 76C05, 49H05
  • Retrieve articles in all journals with MSC: 76C05, 49H05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 268 (1981), 1-37
  • MSC: Primary 76C05; Secondary 49H05
  • DOI: https://doi.org/10.1090/S0002-9947-1981-0628444-6
  • MathSciNet review: 628444